Magnetic Properties of Two-Dimensional Diporal Squares:Boundary Geometry Dependence

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)044705-044705-9
JournalJournal of the Physival Society of Japan
Volume76
Publication statusPublished - 2007 Mar 26

Cite this

Magnetic Properties of Two-Dimensional Diporal Squares:Boundary Geometry Dependence. / Tomita, Yusuke.

In: Journal of the Physival Society of Japan, Vol. 76, 26.03.2007, p. 044705-044705-9.

Research output: Contribution to journalArticle

@article{9d97047ed0934a78be6cfb4b4ad95465,
title = "Magnetic Properties of Two-Dimensional Diporal Squares:Boundary Geometry Dependence",
author = "Yusuke Tomita",
year = "2007",
month = "3",
day = "26",
language = "English",
volume = "76",
pages = "044705--044705--9",
journal = "Journal of the Physival Society of Japan",

}

TY - JOUR

T1 - Magnetic Properties of Two-Dimensional Diporal Squares:Boundary Geometry Dependence

AU - Tomita, Yusuke

PY - 2007/3/26

Y1 - 2007/3/26

M3 - Article

VL - 76

SP - 044705-044705-9

JO - Journal of the Physival Society of Japan

JF - Journal of the Physival Society of Japan

ER -